Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Child with recurring white spot. Using dicaris and tecrosis. Advice?

child aged 8yrs white spot vanishing in 2-3 months treatment and reappearing after 5-6 mths. Treatment given as under:-
One Tab Dicaris 50mg daily at bed time. One application daily of cream Clobiderm and one mild application of ointment Tecrosis-F daily at bed time. Skin specialist has advised above treatment for a long period may be with pause of 15days after every 2 months period. Please advise.
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  210
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Dear user,

This is most likely Pityriasis alba, a condition that is harmless and causes no long term effects. Please stop using the strong local creams unless the doctor says this is not Pityriasis but some other condition like psoriasis or something else.

P. alba usually subsides on its own after a period of increase/decrease of the spot over months. Psoriasis also has ups and downs, but needs treatment and may even need further therapy.

- Dr. Taher
Answered: Wed, 29 May 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor